Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tacne

Skin Not Dry While Using Accutane? Not Working?

I've been using accutane for about a month and a half so far, and I have had no side effects other than my skin breaking out. My doctor told me to expect my skin to get dry, but so far it hasn't. Does that mean that accutane has little to no effect on me? I'm on 80mg a day.

Share this post


Link to post
Share on other sites

I'm in a similar boat to you, my skin is much, much drier than the oily mess it was when i wasn't on accutane, but i wouldn't say it's dry, my nose even looks abit shiny at end of day still! :(

Share this post


Link to post
Share on other sites
Guest *Spiro*

Some people report mildly dry skin. Not everyone's skin flakes off and becomes unbearably dry.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×